# SDR RMXA061020097097

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- Aircraft time: 10,626 hours, 33,229 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, THE TAIL ROTOR GEARBOX ATTACH FITTING WAS DISCOVERED CRACKED IN THE UPPER LT CORNER. FITTING WAS REMOVED AND REPLACED WITH A NEW FITTING.
